| Model Number |
MI1260 SONATA 2 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
During the last fitting appointment high impedances in the basal channels were observed and the recipient had not hearing sensation with the device.A revision surgery was performed to reinsert the electrode and used a fixation clip.
Additional Manufacturer Narrative
Additional information: according to the information received from the field the recipient experienced a decrease in hearing benefit with the device due to a partial post-operative migration of the active electrode out of the cochlea.A re-insertion surgery was performed successfully.The device remains implanted and in use.
Event or Problem Description
During the last fitting appointment high impedances in the basal channels were observed and the recipient had no hearing sensation with the device.A revision surgery was performed on (b)(6) 2025.The active electrode could be successfully re-inserted into the cochlea.